T Nation

Developed Gyno Off T Cream


#1

Been on compounded T cream 150 mg per day 250iuHCG every other day and 2 mg Adex per week for a year now, and for some reason just recently developed some gyno under one nipple. Last blood test Total T was 900 and E was 22. Getting some Nolvadex tomorrow to try to get rid of gyno. Anyone else have this problem? I am guessing i may need to up Adex to 2.5 mg per week. Any wisdom would be much appreciated.


#2

If E is under control the next step will be to test prolactin level; then find why prolactin is up.

Any changes to other meds? Applying anything else new to skin?


#3

What’s your prolactin at?


#4

I have been on a compound 150 mg per day and 150mg cyp every 10 days for about 4 weeks. Prior to that I was on 100mg cyp per week. In total I have only been on TRT for 2 months. No sign of Gyno as of yet, but I have noticed some pain in my right nipple. My PA has me taking ZincAG to combat the E. I have blood work scheduled next week.

Did you have any tenderness before the gyno?

Good luck


#5

No new meds. I did drop Adex from 2.5 mg per week to 1.5 mg. I am a big converter so thinking I need to go back to 2.5. Have not tested prolactin, I will this week.